Differential and Integral Equations

The semigroup generated by a Temple class system with large data

Paolo Baiti and Alberto Bressan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the Cauchy problem $$ u_t+\big[F(u)\big]_x=0,\qquad u(0,x)=\bar u(x)\tag{*} $$ for a nonlinear $n\times n$ system of conservation laws with coinciding shock and rarefaction curves. Assuming the existence of a coordinates system made of Riemann invariants, we prove the existence of a weak solution of $(*)$ that depends in a Lipschitz continuous way on the initial data, in the class of functions with arbitrarily large but bounded total variation.

Article information

Source
Differential Integral Equations, Volume 10, Number 3 (1997), 401-418.

Dates
First available in Project Euclid: 2 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367525659

Mathematical Reviews number (MathSciNet)
MR1744853

Zentralblatt MATH identifier
0890.35083

Subjects
Primary: 35L65: Conservation laws
Secondary: 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]

Citation

Baiti, Paolo; Bressan, Alberto. The semigroup generated by a Temple class system with large data. Differential Integral Equations 10 (1997), no. 3, 401--418. https://projecteuclid.org/euclid.die/1367525659


Export citation